Discussions that mention valium

Addiction & Recovery board


hi my name is dustin.

i have been on klonopin for panic attacks for about 13-14 years. i started out at 2mgs a day for about 6 months and then went to 1mg (.5 in the morning and .5 at night) soon after and was at that dose for the remainder of the 13-14 years. i havent had real problems with anxiety or panic attacks in about 5 years. using the ASHTON MANUAL (and my doc.) i have sucessfully tappered down to .125 mgs in the morning and .125 mgs in the evening over the last 5-6 months. my doc. switched me to klonopin wafers though i wanted to go on valium. the wafers are offered in .5, .25, and .125 wafers that dissolve on your tounge. i have experienced all the normal withdrawls (headaches, jaw aches, depersonalization, muscle aches, anxiety, nervousness, upset stomache, sleeplessness, etc....) all have been minimized by a slow easy tappering program. every 7-14 days (longer if i like) i come down by .125 mgs, or latley since the doses are smaller, 1/2 of a .125 mg wafer.

my last dose drop was about 5 days ago when i came down to 1/2 of a .125mg in the morning and .125 at night. at first i was fine but the last 2 days have been real real wierd. very very depersonalized! body symptoms are fine actually. i feel very nervous and agitated and i cant sleep hardly at all! my arms dont seem like there mine. my voice sounds wierd sometimes when im talking like its not my voice. its hard to describe these symptoms wich i know are normal but they have scared me. i think because im so close to being off and ive come so far, im nervouse to take on these last 3 doses and ive never experienced these symptoms.

ive never read anything about anybody thats gotten down to the last few tappers on a slow tappering program. anyboby been here? any advise or story would greatly be appreciated! im also very happy to answer any questions about what ive been through so far. thanx everyone. this board can help save lives! :wave: